MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; RESURFACING FEMUR AXIAL PIN, SIZE3

ONKOS SURGICAL ELEOS; RESURFACING FEMUR AXIAL PIN, SIZE3
Model Number 25002113E
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 04/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause for the patient developing metallosis was unable to be definitively determined.The sales representative did not give information on the condition of the explanted components.The components were discarded, and no analysis will be conducted.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture or the sterilization of the implants or a nonconformance.
 
Event or Problem Description
A (b)(6) male patient underwent a revision surgery on (b)(6) 2021 performed by dr.(b)(6) due to the patient having metallosis.During the surgery, the surgeon removed all of the implants that contained poly components and replaced them with new implants.The resurfacing femur and tibial baseplate, which are the interfacing components with the explanted implants, were not explanted.

Brand Name
ELEOS
Common Device Name
RESURFACING FEMUR AXIAL PIN, SIZE3
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key11783091
Report Number3013450937-2021-00064
Device Sequence Number11677238
Product Code KRO
UDI-Device IdentifierB27825002113E0
UDI-PublicB27825002113E0
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2026
Device Model Number25002113E
Device Catalogue Number25002113E
Device Lot Number1764141
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR